# SDR FDEA2018081492011

- Difficulty date: August 9, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 72,579 hours, 27,422 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bushing
- Part number: BACB28AK04050
- Condition: Bent
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO DISARM. L1 DOOR WILL NOT  OPEN.  APEARS THAT GIRT BAR HAS DROPPED FROM BOTTOM  OF DOOR AND WAS JAMMED ALONG THE FLOOR.   REPLACED THE L1 DOOR  GIRT BAR FORWARD MECHANISM SPRING, BUSHINGS AND BOLT. OPS CHECKED GOOD IAW AMM 52-11-25-5.
